Alert archive / North Carolina / Small Craft Advisories in 2014

Small Craft Advisory 113, NWS Newport/Morehead City, NC

December 22, 2014

NWS Newport/Morehead City, NC issued this small craft advisory at Dec 22, 2014, 10:31 PM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2014, 10:31 PM EST (03:31 UTC)
Expired
Dec 23, 2014, 4:00 AM EST
In force
5 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WHUS72 KMHX 230331
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1031 PM EST MON DEC 22 2014

...ROUGH SEAS WILL SUBSIDE OVERNIGHT...

.SEAS WILL LINGER ABOVE 6 FEET BEHIND A DEPARTING LOW PRESSURE
SYSTEM. THE SEAS WILL SUBSIDE BELOW 6 FEET FROM SOUTH TO NORTH
OVERNIGHT.

AMZ152-154-230600-
/O.NEW.KMHX.SC.Y.0113.141223T0331Z-141223T0600Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
1031 PM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST
TUESDAY.

* WINDS...WEST 5 KT OR LESS.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-230900-
/O.EXT.KMHX.SC.Y.0112.000000T0000Z-141223T0900Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
1031 PM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* WINDS...WEST 5 KT OR LESS.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
831 
WHUS72 KMHX 230439
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1139 PM EST MON DEC 22 2014

...DENSE FOG WILL IMPACT THE EASTERN NC SOUNDS AND COASTAL WATERS
THROUGH TUESDAY MORNING...
...ROUGH SEAS WILL SUBSIDE OVERNIGHT FOR THE NORTHERN WATERS... 

.VISIBILITIES HAVE DIMINISHED TO 1 MILE OR LESS AT SEVERAL COASTAL
SITES AND WILL CONTINUE AT OR BELOW 1 MILE OVERNIGHT INTO TUESDAY
MORNING. SEAS WILL LINGER ABOVE 6 FEET BEHIND A DEPARTING LOW
PRESSURE SYSTEM. THE SEAS WILL SUBSIDE BELOW 6 FEET FROM SOUTH TO
NORTH OVERNIGHT.

AMZ152-154-231500-
/O.NEW.KMHX.MF.Y.0008.141223T0439Z-141223T1500Z/
/O.EXT.KMHX.SC.Y.0113.000000T0000Z-141223T0900Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
1139 PM EST MON DEC 22 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST
TUESDAY.

* WINDS...WEST 5 KT OR LESS.

* SEAS...4 TO 7 FEET.

* VISIBILITY...WILL BE REDUCED TO 1 NAUTICAL MILE OR LESS TONIGHT
  INTO TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

AMZ150-231500-
/O.NEW.KMHX.MF.Y.0008.141223T0439Z-141223T1500Z/
/O.EXT.KMHX.SC.Y.0112.000000T0000Z-141223T1200Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
1139 PM EST MON DEC 22 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST
TUESDAY.

* WINDS...WEST 5 KT OR LESS.

* SEAS...7 TO 9 FEET.

* VISIBILITY...WILL BE REDUCED TO 1 NAUTICAL MILE OR LESS TONIGHT
  INTO TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

AMZ130-131-135>137-156-158-231500-
/O.NEW.KMHX.MF.Y.0008.141223T0439Z-141223T1500Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-PAMLICO SOUND-
PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
1139 PM EST MON DEC 22 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST
TUESDAY.

* VISIBILITY...WILL BE REDUCED TO 1 NAUTICAL MILE OR LESS TONIGHT
  INTO TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$
DAG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 10:21 PM EST, 10 minutes earlier.

Area forecast discussion, Dec 22, 10:21 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1021 PM EST MON DEC 22 2014

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE NORTH TONIGHT AND
TUESDAY. A STRONG COLD FRONT WILL APPROACH FROM THE WEST TUESDAY
NIGHT AND CROSS THE REGION ON WEDNESDAY. HIGH PRESSURE BUILDS TO
THE SOUTH OF THE AREA THROUGH THE END OF THE WEEK. ANOTHER COLD
FRONT WILL APPROACH THE AREA THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS OF 10 PM MON...NOT MUCH LEFT ON THE RADAR SO HAVE REDUCED RAIN
CHANCES TO 20% OVERNIGHT. NO OTHER CHANGES MADE. LARGE AREA OF
RAIN WILL BRUSH BY THE SOUTHERN COASTAL WATERS OVER THE NEXT
COUPLE OF HOURS. HAVE ADJUSTED POPS DOWN ALL AREAS AND REMOVED ALL
MENTION OF THUNDER. A STRONG FRONTAL INVERSION WILL PERSIST
BRINGING AREAS OF DRIZZLE AND SOME FOG OVERNIGHT. DONT THINK DENSE
FOG WILL BE AN ISSUE AS THERE WILL BE SOME WIND. TEMPS WILL NOT
COOL TOO MUCH FROM THEIR CURRENT READINGS OF THE MID 40S INLAND TO
UPPER 40S/LOW 50S COAST.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
AS OF 303 PM MONDAY...LINGERING FOG AND DRIZZLE MAY BE AN ISSUE
THROUGH THE MORNING HOURS AS STRONG FRONTAL INVERSION HANGS ON.
THERE MAY BE A LULL IN RAIN ON TUESDAY AS WEAK HIGH PRES CONTINUES
TO RIDGE SOUTH THROUGH E NC. HOWEVER... CONTINUING WAA ALOFT AND
850-925MB MOISTURE TRANSPORT WILL KEEP A STREAM OF STEADILY
INCREASING PWATS INTO E NC. THEREFORE HAVE AN INCREASING CHANCE OF
RAIN SHOWERS THROUGH THE DAY...THOUGH BEST CHANCES WILL STILL COME
LATER ON TUESDAY NIGHT. HAVE LEFT A MENTION OF THUNDER IN GRIDS AS
ELEVATED INSTABILITY WILL BE PRESENT. ANOTHER WIDE RANGE OF TEMPS
EXPECTED... AS INLAND AREAS WILL BE STUCK UNDER THE INVERSION ALL
DAY AND STRUGGLE INTO THE LOWER 50S. FURTHER EAST TOWARDS THE
COAST...LIGHT SE FLOW WILL ALLOW FOR WARMING TEMPS HERE WITH HIGHS
EXPECTED INTO THE LOWER 60S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
EXPECT UNSETTLED WEATHER THROUGH WEDNESDAY NIGHT PERHAPS
LINGERING ALONG THE IMMEDIATE COAST EARLY CHRISTMAS MORNING AS A
RATHER WET SYSTEM IS POISED TO AFFECT MUCH OF THE EASTERN US DURING
THIS PERIOD. THE FORECAST TUESDAY NIGHT IS TRICKY AS INITIALLY
INSITU DAMMING WILL BE OCCURRING WITH WIDESPREAD LOW CLOUDS AND
PATCHY DRIZZLE. A WARM FRONT IS FORECAST TO BEGIN TO LIFT NORTH
ACROSS THE AREA DURING THE EARLY EVENING. A NON DIURNAL TEMPERATURE
CURVE WILL OCCUR WITH LOWS OCCURRING EARLY TUESDAY EVENING THEN
TEMPERATURES RISING IN THE SOUTHERLY FLOW IN THE WARM SECTOR BEHIND
THE WARM FRONT. WIDESPREAD RAIN IS EXPECTED TUESDAY NIGHT ESPECIALLY
THRU MIDNIGHT THEN MAY BEGIN TO SEE PRECIP TAPERING OFF TO MORE
SHOWERY NATURE IN THE WARM SECTOR TOWARD DAYBREAK WEDNESDAY. THE
AREA WILL BE IN THE WARM SECTOR WEDNESDAY WITH WIDESPREAD SHOWERS
AND POSSIBLE THUNDERSTORMS AS A HIGH SHEAR/LOW CAPE ENVIRONMENT
PREVAILS ACROSS THE CAROLINAS. IF ANY INSTABILITY IS REALIZED THIS
COULD MEAN A SMALL CHANCE OF STRONG TO SEVERE STORMS...WITH THE MAIN
THREATS BEING DAMAGING WIND GUSTS OR AN ISOLATED TORNADO. THIS
SYSTEM ALSO HAS THE POTENTIAL TO PRODUCE HEAVY RAINFALL AS
PRECIPITABLE WATERS RISE TO NEAR CLIMO MAX. ONE TO TWO INCHES OF
RAIN WILL BE LIKELY TO FALL THRU WED NIGHT WITH LOCALIZED 3 INCH
AMOUNTS POSSIBLE.

TEMPS WILL BE QUITE WARM WEDNESDAY REACHING INTO THE LOW 70S AWAY
FROM COOLING ONSHORE FLOW IN THE AFTERNOON. WINDS WILL BE QUITE
GUSTY ON WEDNESDAY AND NEARING WIND ADVISORY CRITERIA FOR COASTAL
COUNTIES AS THE SOUTHERLY FLOW STRENGTHENS. COULD ALSO SEE SOME
SEA/ADVECTION FOG ALONG THE COAST AS THE VERY WARM, MOIST AIR
TRAVELS OVER THE COOLER NEAR SHORE SHELF WATERS. THIS WOULD DAMPEN
HIGH TEMPERATURES FURTHER ALONG THE COAST IF IT WOULD TO OCCUR.

MAY HAVE TO CONTEND WITH A FEW SHOWERS EARLY CHRISTMAS (THURSDAY)
MORNING AS MOVEMENT OF THE COLD FRONT HAS CONTINUE TO SLOW IN
RECENT MODEL RUNS. THURSDAY AFTERNOON THROUGH SATURDAY EXPECT
TRANSIENT UPPER RIDGE AND SFC HIGH PRESSURE TO BUILD ACROSS THE
REGION FROM THE SOUTHWEST PRODUCING DRY AND COOLER CONDITIONS FOR
CHRISTMAS DAY. IT WILL STILL BE GUSTY IN A TIGHT WESTERLY GRADIENT
THURSDAY. TEMPS WILL BE NEAR CLIMO BEHIND THE FRONT FOR CHRISTMAS
DAY AND THU NIGHT AS UPPER TROUGH MOVES OFF THE EAST COAST. LOW
LEVEL THICKNESS VALUES SUPPORT HIGHS WARMING INTO THE UPPER 50S AND
LOWER 60S FRIDAY AND SATURDAY BUT A BIT COOLER NEAR THE BEACHES.

MODEL TIMING AND STRENGTH ISSUES CONTINUE WITH A POTENTIAL COLD
FRONT PASSAGE LATER IN THE WEEKEND. THE DETERMINISTIC RUNS OF THE
GFS WOULD SUGGEST A QUICKER/DRIER FROPA SATURDAY NIGHT WHILE THE
ECMWF SIGNALS A SLOWER FRONTAL PASSAGE AND A POTENTIAL WET LATTER
HALF OF THE WEEKEND. WHILE AWAITING MODEL CONSISTENCY, HAVE PUSHED
BACK SLIGHT CHC POPS INTO SATURDAY NIGHT AND SUNDAY WITH SLIGHTLY
COOLING TEMPS. BOTH MODELS SUGGEST A RETURN OF SFC HIGH PRESSURE AND
ZONAL FLOW ALOFT VERY EARLY NEXT WEEK.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH 18Z TUESDAY/...
AS OF 10 PM MONDAY...AREA HAS MOVED OFF THE COAST AND EXPECT ONLY
A SLIGHT CHANCE OF RAIN ALONG WITH AREAS OF DRIZZLE AND WIDESPREAD
LIFR OVERNIGHT. NORTH WINDS EXPECTED THROUGH MUCH OF THE PERIOD.
VSBYS IMPROVING ONLY SLOWLY THROUGH THE MORNING WITH A BIT MORE
MIXING. CIGS MAY NOT LIFT ABOVE LIFR. CURRENTLY FEEL THAT INLAND
SITES MAY LIFT FIRST BY MID MORNING. NORTH WINDS WILL SLOWLY VEER
THROUGH THE DAY TUESDAY. OVERALL...A VERY UNPLEASANT AVIATION
FORECAST.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
IFR CONDITIONS LOOK TO CONTINUE INTO TUESDAY NIGHT DUE TO INSITU
DAMMING ASSOCIATED WITH SFC HIGH PRES CENTERED TO THE NORTH MAKING
IT DIFFICULT TO SCOUR OUT REMAINING LOW LEVEL MOISTURE. A WARM FRONT
LIFTS THRU THE AREA TUESDAY NIGHT BUT LOW LEVELS REMAIN NEAR
SATURATION SO ANY IMPROVEMENT IN FLYING CONDITIONS MAY BE
SHORT-LIVED, ESPECIALLY WITH INCREASING RAIN CHANCES AGAIN AHEAD OF
A COLD FRONT WEDNESDAY INTO WEDNESDAY EVENING. WINDS WILL BE QUITE
GUSTY OUT OF THE SOUTH AHEAD OF THE FRONT ON WEDNESDAY...THEN
SWITCHING TO WEST AND GUSTY LATER WED NIGHT AND THURSDAY. DRY HIGH
PRESSURE PRODUCING PREDOMINATE VFR CONDITIONS RETURNS TO THE AREA
BEHIND THE COLD FRONT THURSDAY THRU SATURDAY.

&&

.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 10 PM MON...SEAS STILL RUNNING 8-9 FEET NORTH OF OREGON
INLET...AND 6-7 FEET OREGON INLET TO OCRACOKE. WILL EXTEND SMALL
CRAFT ADVISORIES FOR BOTH AREAS...NORTH OF OREGON INLET TO 09Z
TUESDAY...AND OREGON INLET TO OCRACOKE TO 06Z TUESDAY. WIDESPREAD
FOG WITH VISIBILITIES AS LOW AS 1/2 MILE EXPECTED OVERNIGHT INTO
EARLY TUESDAY MORNING WILL ALSO POSE A HAZARD FOR NAVIGATION. FOG
WILL ONLY LIFT SLOWLY DURING THE MORNING TUESDAY.

LIGHT NORTH WINDS ALL AREAS TONIGHT BEHIND THE LOW PRES SYSTEM
AND BUILDING WEAK HIGH PRES TO THE NORTH. WIND WILL SLOWLY BECOME
NE THEN E ON TUESDAY AS HIGH PRES MOVES EASTWARD. SEAS WILL BE ON
THE LOW END MAINLY 2 TO 4 FT ON TUESDAY.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HAZARDOUS MARINE CONDITIONS ARE EXPECTED BEGINNING TUESDAY NIGHT AND
CONTINUING INTO THURSDAY NIGHT AS A LARGE AREA OF LOW PRESSURE
AFFECTS THE EASTERN US. A WARM FRONT WILL MOVE NORTH THROUGH THE
WATERS TUESDAY NIGHT WITH WINDS VEERING TO THE SOUTH AND INCREASING
TO 20 TO 25 KT. A STRONG COLD FRONT WILL THEN APPROACH THE AREA
WEDNESDAY AND CROSS THE REGION LATE WEDNESDAY NIGHT INTO EARLY
THURSDAY. THE SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 KT
WEDNESDAY AND WEDNESDAY EVENING AHEAD OF THE COLD FRONT BEFORE
BECOMING WESTERLY 20 TO 25 KT LATE WEDNESDAY AND THURSDAY BEHIND
THE FRONT. SEAS RESPOND BY BUILDING AND PEAKING AT 8-12 FT
WEDNESDAY NIGHT (PER SWAN). THE MODELS CONTINUE TO SUGGEST THAT LOW
END GALES IN GUSTS WILL BE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT.
WINDS/SEAS WILL BEGIN TO DECREASE AS HIGH PRESSURE BUILDS INTO THE
AREA LATE THURSDAY. MORE BENIGN MARINE WEATHER CONDITIONS WILL
HIGHLIGHT FRIDAY INTO EARLY SATURDAY. SW WINDS WILL BEGIN TO PICK UP
AHEAD OF A COLD FRONT SATURDAY AFTERNOON.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR AMZ152-154.
     SMALL CRAFT ADVISORY UNTIL 4 AM EST TUESDAY FOR AMZ150.

&&

SYNOPSIS...TL
NEAR TERM...HSA/TL
SHORT TERM...TL
LONG TERM...BTC
AVIATION...HSA/LEP/BTC
MARINE...HSA/TL/BTC
Hazardous weather outlook, Dec 22, 7:10 AM EST, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
710 AM EST MON DEC 22 2014

NCZ029-044>047-079>081-090>095-098-103-104-231215-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
710 AM EST MON DEC 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A VERY WARM AND MOIST AIRMASS WILL OVERSPREAD EASTERN NC LATE LATE
TUESDAY NIGHT INTO WEDNESDAY AHEAD OF A STRONG COLD FRONT. THERE
IS A SMALL POSSIBILITY THAT A STRONG TO SEVERE THUNDERSTORM MAY
DEVELOP...WITH THE PRIMARY THREATS STRONG DAMAGING WINDS OR AN
ISOLATED TORNADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 11:39 PM ESTMarine Dense Fog AdvisoryMHX10 hr
Dec 23, 7:50 AM ESTSmall Craft AdvisoryMHX60 hr
Dec 23, 3:58 PM ESTSpecial Weather StatementMHXDuplin47 min

Nearby

Small Craft Advisories in North Carolina, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.